# SDR CALA2025081807875

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 97,104 hours, 23,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FROM ROW 32 AFT INOP. CORRECT EPL DRAWING IS BR2013-P-757CO-5 REV F. PER THE BRUCE DRAWING ROWS 32-41 ARE POWERED BY BATTERY PACK / CHARGER M736 LOCATED ABOVE THE G4 AFT GALLEY AND RECEIVES POWER THROUGH PIN 13 OF D78. ALSO, REFERENCE WDM 33-51-22-906. COULD BE A FUSE. REMOVED AND REPLACED BATTERY PACK M737 IAW AMM 33-51-07-902-001. OPS CHECKED GOOD.
